# SDR CALA2025063006066

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348019320401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY VENTILATION OUTLET INTERNAL STRUCTURE SKIN HAS CORROSION BETWEEN FR 69-70 AND STR 31 & 32 PER HAECO LCQ N/R 9290435/40435 GEN BY V937268 REMOVED AND REPLACED INTERNAL STRUCTURE SKIN (DOUBLER) AT AFT LAV VENTILATION OUTLET FR69-70, STG 31R - 32R IAW A320/A319 SRM 51-41-11. SEE CONTINUATION SHEET ATTACHED FOR ADDITIONAL WORK ACCOMPLISHED. W/P/B V949638. RMVD AND RPLD INTERNAL STRUCTURE SKIN DOUBLER AT AFT LAVATORY VENTILATION OUTLET FR 69-70 STGR 31-32R IAW A320/A319 SRM 51-42- 11 AND 51-72-11 BY MECH V944638 INSP BY V921658
